# SDR IXXA060111S

- Difficulty date: July 30, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CORRODED FRAME AT STATION 140 LONGERON 36. REMOVED CORROSION,. ORIGINAL THICKNESS, .080 REMOVED .040 MATERIAL, OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND NEW FASTENERS AT STATION 140 LONGERON 36 . IAW SRM 51-1-8, AND 53-2-0
